Query regarding Periods
Hello, my periods for the month of October started on the 8th of this month. I am travelling outstation on 22nd October. However, my periods tend to arrive 5-6 days in advance every month and I need to perform a couple of rituals for the week of Diwali (puja, etc). Hence, I wanted to know what medication can be taken to delay my periods for the month of November and what is the recommended dosage (frequency) of the medication. Any direction in this matter would be greatly appreciated.
Doctor Answers (2) on Query regarding Periods
Hi there I understand your concern...Generally, progesterone tablets are used for this purpose...you should start 5 days prior to the expected date till you want to postpone...10 mg tablets are used twice daily or 5 mg thrice daily and you will get withdrawal bleeding within 7 days when you stop tablets...You may have a heavier period after stopping the tablets...You may have a month or two of irregular periods after taking these tablets...Consult nearest gynecologists they will help you.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?